MathSciNet Relay Station
MathSciNet bibliographic data
MR1054565 (91i:46026) 46E30 (46B20)
Troyanski, S. L. Gateaux differentiable norms in $L\sb p$. Math. Ann. 287 (1990), no. 2, 221–227.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement